# SDR MALA000124

- Difficulty date: January 23, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3345 - RIGHT ENGINE OVER TORQUE BY 7 TO 10 PERCENT.  RIGHT ENGINE TORQUE GAUGE READ 115 TO 117 PERCENT.  RIGHT ENGINE WAS OVER TORQUE UNTIL 400, ABOUT 15 TO 20 SECONDS.  MAINTENANCE DOWNLOADED FDR AND VERIFIED MAX TORQUE WAS 105 PERCENT, TORQUE WAS WITHIN LIMITS IAW GE MM.  NO ACTION REQUIRED FOR ENGINE.  ALL CHECKS GOOD.  (M)
